# SDR QXEA2016112900754

- Difficulty date: November 2, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FLANGE BETWEEN STR 32L & STR 33 ON FRAME 71.200. REMOVED RIVETS FROM FRAME FLANGE TO SKIN AT FRAM 71.20 BTW STR 32L - 33 TO FOM REF SRM 51-40-07 (6EA RIVETS). INSTALLED 6EA RIVETS AT FRAME FLANGE ST 71.200 ST 32L TO 33 REF Q400 SRM 51-42-05 REPAIR -01. REMOVED/BLENDED CORROSION FROM FLANGE BTW STR 32L - 33 AT FR 71.200 REF SRM 51-21-00-00-02. PERFORMED E/T AND U/T INSP ON FS 71.200 FRAME FLANGE BLEND OUT IAW Q400 NDTM 51-00-04 AND 51-00-06. THICKNESS IS .040 - .041. NO DEFECTS NOTED. BLENDED AREA ON FRAME FLANGE BTW STR 32 AND 33 FS 71.200 ARE WITHIN LIMITS MIN THICKNESS 0.030" REF Q400 SRM 53-00-00. RESTORED FINISH PER SRM 51-21-00 STRUCT IDENT-02.
